# SDR CA090727010

- Difficulty date: July 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lkheed 188A
- Aircraft time: 54,878 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

DISPATCHED FOR FIRE ACTION. AFTER RETARDANT DROP NR 2 RPM DROOPED TO 13,500.  RPM BEGAN TO HUNT BETWEEN 13500, 13300 (13820 NORMAL).  NR 2 ENGINE SHUTDOWN AND SECURED IAW COMPANY SOP.  ONE ENG INOP LANDING CARRIED OUT. MX IS TROUBLESHOOTING.
